# SDR DKAA99015

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950RA
- Make and model: Amd FALCON
- Aircraft serial: 95
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 8323710
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

LOST CABIN PRESSURE FL250, COULD NOT MAINTAIN CABIN IN EITHER AUTO OR MANUAL AT ALTITUDE.  REPLACED THE WATER SEPARATOR SOCK AND ANTI-ICE PRESSURE REDUCING VALVE FILTER.  OPERATIONAL CHECKS GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
